# SDR AALA201711099014

- Difficulty date: November 8, 2017
- Submitted: November 9, 2017
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 56,674 hours, 21,270 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: D5211029001299
- Condition: Lack Of Lube
- Location: L4 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

L4 DOOR DIFFICULT TO ARM AND DISARM.  LUBRICATED THE GIRT BAR TRACK,  DOOR ARMED AND DISARMED NORMALLY IAW AMM.
